# SDR CALA0200041

- Difficulty date: January 26, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N33635
- Make and model: Boeing 737524
- Aircraft serial: 26339
- Aircraft time: 18,527 hours, 9,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Sta 380-400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2" CRACK IN WEB AT STA 380-400, BL 0, MAIN DECK FLOOR. THE WEB WAS REMOVED AND REPLACED IAW SRM 51-10-2.
